# SDR UALA2012043002554

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 287 AND RBL 20, FLOORBEAM TEE CORRODED.   REMOVED DAMAGE AND FABRICATED AND INSTALLED TEE REPAIR REF SRM 53-00-051 FIG 201 REPAIR 1.
